Cohomologie des courbes elliptiques
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 11 (1969-1970) no. 1, Exposé no. 12, 4 p.
@article{SDPP_1969-1970__11_1_A8_0,
     author = {Bachmakov, Marc},
     title = {Cohomologie des courbes elliptiques},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:12},
     publisher = {Secr\'etariat math\'ematique},
     volume = {11},
     number = {1},
     year = {1969-1970},
     zbl = {0223.14015},
     mrnumber = {288121},
     language = {fr},
     url = {www.numdam.org/item/SDPP_1969-1970__11_1_A8_0/}
}
Bachmakov, Marc. Cohomologie des courbes elliptiques. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Tome 11 (1969-1970) no. 1, Exposé no. 12, 4 p. http://www.numdam.org/item/SDPP_1969-1970__11_1_A8_0/

[1] Bachmakov[Bašmakov] (M.I.). - On the rank of abelian varieties, Soviet Math., t. 9, 1968, p. 954-956 ; [en russe], Doklady Akad. Nauk S. S. S. R., t. 181, 1968, p. 1031-1033. | MR 232767 | Zbl 0195.50701

[2] Cassels (J.W.S.). - Arithmetic on curves of genus 1 , IV : Proof of the Hauptvermutung, J. reine und angew. Math., t. 211, 1962, p. 95-112. | MR 163915 | Zbl 0106.03706

[3] Cassels (J.W.S.). - Arithmetic on curves of genus 1, VII : The dual exact sequence, J. reine und angew. Math., t. 216, 1964, p. 150-158. | MR 169849 | Zbl 0146.42304

[4] Serre (J.-P.). - Sur les groupes de congruence des variétés abéliennes, Izv. Akad. Nauk S. S. S. R., Ser. Mat., t. 28, 1964, p. 3-20. | MR 160783 | Zbl 0128.15601

[5] Tate (J.). - Duality theorems in Galois cohomology over number fields, Proceedings of the International Congress of Mathematicians [1962. Stockholm], p. 288-295. - Djursholm, Institut Mittag-Leffler, 1963. | MR 175892 | Zbl 0126.07002